# SDR AALA202404013424

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 89,149 hours, 11,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 951 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HEAT DAMAGE TO PASSENGER CABIN FLOORBEAM (FORWARD CARGO COMPARTMENT CEILING) AT BS 951, S28R. REPAIRED FLOORBEAM PER SRM  53-00-51-2R-2 REPAIR 2 AND EA 353035.
